On some subgroups of $D^*$ which satisfy a generalized group identity
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1353-1363
Printed July 31, 2015
Mai Hoang Bien
University of Architecture
Abstract : Let $D$ be a division ring and $w(x_1,x_2,\ldots, x_m)$ be a generalized group monomial over $D^*$. In this paper, we investigate subnormal subgroups and maximal subgroups of $D^*$ which satisfy the identity $w(x_1,x_2,\ldots,x_m)=1$.
Keywords : division ring, subnormal subgroup, maximal subgroup, generalized group identity, group identity
MSC numbers : 16K99, 16R99, 20E28, 20D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd